# SDR 070090

- Difficulty date: April 7, 2007
- Submitted: April 9, 2007
- Operation: Air carrier
- Aircraft: N869GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53294
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: D77311001
- Part serial: 23928
- Condition: Odor
- Location: Cabin Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT 452 LAS/ICT, THE FLIGHT CREW REPORTED THAT A FLIGHT ATTENDANT REPORTED A STRONG ELECTRICAL SMELL IN FLIGHT BETWEEN ROW 10 AND 11 (LEFT).  PASSENGER SERVICE PANEL AND OVERHEAD STOWAGE BIN IMMEDIATELY ABOVE FELT WARM.  PHASE OF FLIGHT ASSUMED TO BE CRUISE ALTHOUGH NOT SPECIFIED BY FLIGHT CREW.  THE FLIGHT CREW ALSO DOES NOT SPECIFY ANY PRECAUTIONARY ACTIONS AS A RESULT OF THE REPORTED ODOR.  THE AIRPLANE LANDED WITHOUT FURTHER REPORTED INCIDENT.   WICHITA CONTRACT MAINTENANCE REPORT LOCATING THE SOURCE OF THE ODOR, PULLING CIRCUIT BREAKER SB7 AND DEFERRING THE LEFT LOWER SIDEWALL LIGHTS PER MEL 33-02 UNDER THE GUIDANCE OF MAINTENANCE CONTROL.  THE AIRPLANE RETURNED TO LAS WHERE MAINTENANCE REPORT THE REMOV
